# SDR AALA202412121383

- Difficulty date: December 11, 2024
- Submitted: December 12, 2024
- Operation: Air carrier
- Aircraft: N908AA
- Make and model: Airbus A321-231
- Aircraft serial: 7775
- Aircraft time: 22,720 hours, 8,944 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide Raft
- Part number: D30664915
- Part serial: M32703
- Condition: Faulted
- Location: Zone 800
- Part time: 10,838 hours, 2,908 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: R1 DOOR DOES NOT SHOW ARMED ON ECAM DURING OPERATIONAL CHECKS AFTER A SCHEDULED SLIDE REPLACEMENT.. MAINTENANCE FOUND THE R1 DOOR ARMING LEVER WAS HARD TO ARM. MAINTENANCE DETERMINED THE REPLACEMENT SLIDE RAFT WAS DEFECTIVE AND REPLACED IT WITH A SERVICEABL;E UNIT PER TASK CARD 26L00025011. A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED.
